Avatar universal
thyriod
hi
   iam on thyriod medicine and the doctor adjusted my medicine  from 75mg to 50mg
iam 53 yrs old and i feel tried all the time i have no energy.... i just want to know when do you start to feel better...its been 3 yrs .. and i feel the same.. before the medicine iam thinking about stoping my thyriod medicine..help is there anyone out with this problem.. also iam gaining weight, iam also to tried to go to the gym before and after work.... thanks debbie
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
Have you been tested for hashimoto's?  Why did your doc lower your dose?
Discussion is closed
Cancel
Comment
Avatar universal
Your doctor is probably using your TSH levels to adjust your levels and this is not going to help you.

Go to www.*************************
Discussion is closed
Cancel
Comment
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
Avatar universal
Blank
Leigh4747 joined this group
Welcome them!
Jan 28
1613542 tn?1366472143
Blank
bigsissie Been a few years, been so b... Comment
Jan 17
Avatar universal
Blank
258cinnamongirl commented on photo
07/15